Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1970, Volume 10, Number 4, Pages 830–839 (Mi zvmmf6982)  

This article is cited in 1 scientific paper (total in 1 paper)

On the error of the solution of a linear operator equation

V. A. Vinokurov

Moscow

Full text: PDF file (1035 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1970, 10:4, 26–39

Bibliographic databases:

UDC: 518:517.948
MSC: 65J05
Received: 07.04.1969
Revised: 03.11.1969

Citation: V. A. Vinokurov, “On the error of the solution of a linear operator equation”, Zh. Vychisl. Mat. Mat. Fiz., 10:4 (1970), 830–839; U.S.S.R. Comput. Math. Math. Phys., 10:4 (1970), 26–39

Citation in format AMSBIB
\Bibitem{Vin70}
\by V.~A.~Vinokurov
\paper On the error of the solution of a linear operator equation
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1970
\vol 10
\issue 4
\pages 830--839
\mathnet{http://mi.mathnet.ru/zvmmf6982}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0278089}
\zmath{https://zbmath.org/?q=an:0284.65048}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1970
\vol 10
\issue 4
\pages 26--39
\crossref{https://doi.org/10.1016/0041-5553(70)90003-0}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf6982
  • http://mi.mathnet.ru/eng/zvmmf/v10/i4/p830

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Zalyapin, Yu. S. Popenko, E. V. Kharitonova, “Otsenka pogreshnosti chislennogo metoda resheniya odnoi obratnoi zadachi”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 6:3 (2013), 51–58  mathnet
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:137
    Full text:89
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022